# SDR ASOA2015071613439

- Difficulty date: July 16, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 6210REAR PRESSURE BULKHEAD WEB HAS MULTIPLE CRACK INDICATIONS NOTED AT RBL 27.5, WL 85, APPROXIMATELY 5 INCHES IN LENGTH.    INSTALLED ISOLATION BRACKETS AT BS 621, RBL 27.50 IAW SRM 51-42-06.  COMPLIED WITH ECTC REO 601R-53-61-1285 AND GREO 601R-53-61-1285, REV D.
